­
­
­
­

Inventi Impact - Microwave

Articles

  • Inventi:emw/78/14
    DOMINANT MODE WAVE IMPEDANCE OF REGULAR POLYGONAL WAVEGUIDES
    Vyacheslav V Komarov

    Polygonal metal waveguides are analyzed analytically and numerically. Classical equation for the wave impedance of arbitrary shaped waveguides is completed with approximate expression for the cutoff wavelength of the dominant mode. Proposed approach is tested with the help of 3D finite difference time domain models of microwave waveguides junctions. Obtained data are used for computer-aided design of microwave transition from coaxial line to cylindrical waveguide.

    How to Cite this Article
    CC Compliant Citation: Vyacheslav V. Komarov, “Dominant Mode Wave Impedance of Regular Polygonal Waveguides,” International Journal of Microwave Science and Technology, vol. 2014, Article ID 485794, 4 pages, 2014. doi:10.1155/2014/485794. Copyright © 2014 Vyacheslav V. Komarov. This is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/3.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
    Download Full Text